# SDR CA110420002

- Difficulty date: April 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DH82
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82910016009
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 22,558 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON SELECTION OF THE LANDING GEAR TO DOWN, THE NOSE GEAR TOOK ABOUT 30 SECONDS TO EXTEND AND LOCK DOWN.  OTHER INDICATIONS DURING EXTENSION AND RETRACTION APPEARED TO BE NORMAL.  ON ARRIVAL BACK TO BASE THE NLG WOULD NOT EXTEND.  MANUAL GEAR EXTENSION CARRIED OUT" FOLLOWING TROUBLESHOOTIONG ACFT JACKED, RETRACTION AND EXTENSIONS OF THE LANDING GEAR. FOUND NOSE GEAR DOORS NOT SMOOTH IN OPERATION.  REPLACED NOSE GEAR DOOR ACTUATOR IAW AMM 32-22-16.
